ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

On representations of Yangian of Lie superalgebra \(\mathfrak{sl}(1,2)\)

Stukopin V. A.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 3.
Abstract:
The finite-dimensional irreducible representations of Yangian of Lie Superalgebra \(\mathfrak{sl}(1,2)\). The necessary and sufficiently conditions of irreducibility of finite-dimensional representations are formulated and proved.
Keywords: Yangian of Lie Superalgebra, irreducible representations, Drinfeld polynomial, simple module.
Language: Russian Download the full text  


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт